Table of Contents
ISRN Geometry
Volume 2014 (2014), Article ID 821869, 4 pages
http://dx.doi.org/10.1155/2014/821869
Research Article

Submanifolds of Sasakian Manifolds with Certain Parallel Operators

Department of Mathematics, Taif University, P.O. Box 20314, Makkah 21599, Saudi Arabia

Received 19 November 2013; Accepted 22 December 2013; Published 2 February 2014

Academic Editors: T. Friedrich and I. Strachan

Copyright © 2014 Amira A. Ishan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amira A. Ishan, “Submanifolds of Sasakian Manifolds with Certain Parallel Operators,” ISRN Geometry, vol. 2014, Article ID 821869, 4 pages, 2014. doi:10.1155/2014/821869